# SDR DALA2024090908870

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 89,517 hours, 11,725 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 LAV 205 02 INOP. CORRECTIVE ACTION: REMOVED & REPLACED 02 BOX ASSY PER A330 AMM 35-21. OPS CHECK GOOD. (4751003)
